# SDR UALA2010062402238

- Difficulty date: June 23, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 59,496 hours, 21,962 cycles
- Engine: Pwa PW2040
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 963A000002
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW COMMENTED COCKPIT-UNABLE TO CONTROL IN AUTO-TOO HOT-MANUAL.  FLT DECK WARMER THAN SELECTED WITH SWITCH ON & TEMP CONTROL IN AUTO. INOP LIGHT EXISTING. PRESS ECS REC BUTTON AND RECORD ZONE TEMPS. ACP LOG1 ON NON ROUTINE CARD NR 2162N00004. R & R FIT BECK AIR TRIM VALVE.  OPS CKD NORMAL AND NO LEAK FOUND.
